I started Viibryd two months ago and have worked my wat up to 20 mg. I have not felt most relief from my depression and now my anxiety is worse. I have had headaches, nausea, dry month, tingling in my mouth and lips, strange dreams, and dizziness. My doctors keep saying that so many people do well on this drug and to try to stick with it. I know they want me to eventually move up to 40 mg but I'm not sure I can handle worsening side effects if I move up. I feel like my body is trying to tell me something like STOP putting this poison in my body but I have tried almost every other drug out there. I also have to take Xanax most everyday along with the Viibryd because I am so anxious. Along with that Trazodone at night to help me sleep. Don't know what's going on with me but ever since I turned 50 things have gone downhill. The only positive thing about this drug is that there is no weight gain.
I've been taking Viibryd for almost a year, and the effects on my depression seemed very gradual from 10mg to 20mg to 40mg. I can really tell the difference, though, if I miss a few days, then go back to taking 40mg tabs (NOT recommended!). It's like being hit with a mallet; the depression seems to stop quickly. Unfortunately when I do this, the side effects return for a couple of days. When I stay on a regular daily dose, the side effects gradually disappeared. Viibryd is working great for me; it just took some time for the side effects (RLS, GI discomfort & insomnia) to disappear. If you can overcome the side-effects, the Viibryd works fantastic! Good luck to you!
I hated viibyrd when I started about a month ago, with the help of this support group they incouraged me to stay on it. once you get to the 40mgs it seem like all that bad side effects go away. in my case when I went from 10mgs to 20mgs the side effects had went away. Good Luck.
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 May 2012 • 6 answers
Posted 23 Oct 2012 • 5 answers
Posted 26 Nov 2013 • 3 answers
Posted 4 Jan 2015 • 3 answers
Posted 28 Sep 2015 • 3 answers